Invariant local Dirichlet forms on locally compact groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 3, pp. 303-349.
Bendikov, Alexander ; Saloff-Coste, Laurent 1

1 Cornell University, department of mathematics, Malott Hall, Ithaca NY 14853-4201 (USA)
@article{AFST_2002_6_11_3_303_0,
     author = {Bendikov, Alexander and Saloff-Coste, Laurent},
     title = {Invariant local {Dirichlet} forms on locally compact groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {303--349},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {3},
     year = {2002},
     zbl = {02074270},
     mrnumber = {2015758},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2002_6_11_3_303_0/}
}
TY  - JOUR
AU  - Bendikov, Alexander
AU  - Saloff-Coste, Laurent
TI  - Invariant local Dirichlet forms on locally compact groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2002
DA  - 2002///
SP  - 303
EP  - 349
VL  - Ser. 6, 11
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2002_6_11_3_303_0/
UR  - https://zbmath.org/?q=an%3A02074270
UR  - https://www.ams.org/mathscinet-getitem?mr=2015758
LA  - en
ID  - AFST_2002_6_11_3_303_0
ER  - 
%0 Journal Article
%A Bendikov, Alexander
%A Saloff-Coste, Laurent
%T Invariant local Dirichlet forms on locally compact groups
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2002
%P 303-349
%V Ser. 6, 11
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_2002_6_11_3_303_0
Bendikov, Alexander; Saloff-Coste, Laurent. Invariant local Dirichlet forms on locally compact groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 3, pp. 303-349. http://www.numdam.org/item/AFST_2002_6_11_3_303_0/

[1] Bendikov (A.). - Potential Theory on Infinite Dimensional Abelian Groups, Walter De Gruyter & Co., Berlin-New York, 1995. | Zbl

[2] Bendikov (A.). - Symmetric stable semigroups on the infinite dimensional torus, Expo. Math., 13 (1995), 39-79. | MR | Zbl

[3] Bendikov (A.), Saloff-Coste (L.). - Theorie du potentiel sur les produits infinis et les groupes localement compacts, C. R. Acad. Sci. Paris, Série I, 324 (1997), 777-782. | MR | Zbl

[4] Bendikov (A.), Saloff-Coste (L.). - Elliptic diffusions on infinite products, J. reine angew. Math., 493 (1997), 171-220. | MR | Zbl

[5] Bendikov (A.), Saloff-Coste (L.). - Potential theory on infinite products and groups, Potential Analysis, 11 (1999), 325-358. | MR | Zbl

[6] Bendikov (A.), Saloff-Coste (L.). - On- and off-diagonal heat kernel behaviors on certain infinite dimensional local Dirichlet spaces, Amer. J. Math., 122 (2000), 1205-1263. | MR | Zbl

[7] Bendikov (A.), Saloff-Coste (L.). - Central Gaussian semigroups of measures with continuous density, J. Funct. Anal., 186 (2001), 206-268. | MR | Zbl

[8] Bendikov (A.), Saloff-Coste (L.). - On the absolute continuity of Gaussian measures on locally compact groups, J. Theoret. Prob., 14 (2001), 887-898. | MR | Zbl

[9] Berestovskii (V.W.), Plaut (C.). - Homogeneous spaces of curvature bounded below, J. Geom. Anal., 9 (1999), 203-219. | MR | Zbl

[10] Bingham (N.H.), Goldie (C.M.), Teugels (J.L.). - Regular Variation, Encyclopedia of Mathematics and its Applications, 27, Cambridge University Press (1989). | MR | Zbl

[11] Biroli (M.), Mosco (U.). - Formes de Dirichlet et estimations stucturelles dans les milieux discontinus, C.R. Acad. Sci. Paris, 313 (1991), 593-598. | MR | Zbl

[12] Bony (J.M.).- Opérateurs elliptiques dégénérés associés aux axiomatiques de la théorie du potentiel, In: Potential Theory, C.I.M.E. (Stresa, 1969), Rome, 1970. | MR | Zbl

[13] Born (E.). - Projective Lie Algebra Bases of a Locally Compact Group and Uniform Differentiability, Math. Zeit., 200 (1989), 279-292. | MR | Zbl

[14] Born (E.). - An Explicit Lévy-Hinčin Formula for Convolution Semigroups on Locally Compact Groups, J. Theor. Prob., 2 (1989), 325-342. | MR | Zbl

[15] Davies (E.B.). - Heat kernels and spectral theory, Cambridge University Press, 1989. | MR | Zbl

[16] Deny (J.). - Méthodes hilbertiennes en théorie du potentiel, In: Potential Theory, C.I.M.E. (Stresa, 1969), Rome, 1970. | MR | Zbl

[17] Iwasawa (K.). - On some types of topological groups, Ann. Math., 50 (1949), 507-558. | MR | Zbl

[18] Fukushima (M.). - Local property of Dirichlet forms and continuity of sample paths, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 29 (1974), 1-6. | MR | Zbl

[19] Fukushima (M.), Oshima (Y.), Takeda (M.). - Dirichlet forms and Symmetric Markov processes, W. De Gruyter, 1994. | MR | Zbl

[20] Glushkov (V.N.). - The structure of locally compact groups and Hilbert's Fifth Problem, AMS Translations, 15 (1960), 55-94. | Zbl

[21] Hewitt (E.), Ross (K.). - Abstract Harmonic Analysis, Vol I & II, Springer, 1963. | Zbl

[22] Heyer (H.). - Probability Measures on Locally Compact Groups, Ergeb. der Math. und ihren Grenzgeb. 94, Springer, Berlin-Heidelberg-New York, 1977. | MR | Zbl

[23] Hunt (G.A.). - Semi-groups of measures on Lie groups, Trans. Amer. Math. Soc., 81 (1956), 264-293. | MR | Zbl

[24] Nagel (A.), Stein (E.), Wainger (S.). - Balls and metrics defined by vector fields, Acta Math., 155 (1985), 103-147. | MR | Zbl

[25] Saloff-Coste (L.). - A note on Poincaré, Sobolev and Harnack inequalities, Duke Math. J., IMRN, 2 (1992), 27-38. | MR | Zbl

[26] Siebert (E.). - Absolute continuity, singularity and supports of Gaussian semigroups on a Lie group, Monatshefte für Math., 93 (1982), 239-253. | MR | Zbl

[27] Sturm (K-T.). - On the geometry defined by Dirichlet forms, Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1993), 231-242, Progr. Probab., 36, Birkhäuser, Basel, 1995. | MR | Zbl

[28] Varopoulos (N.), Saloff-Coste (L.), Coulhon (T.). - Analysis and geometry on groups, Cambridge University Press, 1993. | MR | Zbl

[29] Weil (A.). - L'intégration sur les groupes topologiques et ses applications, Actualités scientifiques et industrilles, 869, Hermann, Paris, 1940. | JFM | Zbl